# SDR SWAA2022012873725

- Difficulty date: July 19, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 20,772 hours, 12,367 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT SEAT TRACK; LBL 45.5 HAS DAMAGE UPPER CROWN AT STA. 520. (MARKED) / ACCOMPLISHED REPAIR IAW SRM 53-00-52-2R-4 AND EA 1-A53-11779.
